Company logo
Get Listed

Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Male | 12

How can I ease valerian side effects?

I am 12 years old and i took valerian to sleep and ive been feeling anxious drowsy and been having insomnia ive lost my appetite too please tell me a way how to fix it at home

1 Answer
Dr. Vikas Patel

Psychiatrist

Answered on 28th June '24

The use of valerian can lead to side effects such as anxiety, drowsiness, and insomnia. Also, a loss of appetite is a usual issue. To make it easier, drink a lot of water, eat light meals, and engage in calm activities like walking. Being careful not to take any more valerian is important. You will feel better shortly if you rest and take care of yourself. 

2 people found this helpful

Related Blogs

Did you find the answer helpful?

|

Top Different Category Hospitals In Country

Top Doctors In Country By Specialty

  1. Home /
  2. Questions /
  3. I am 12 years old and i took valerian to sleep and ive been ...